MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue of missing result flags on three separate occasions with the cobas infinity core software.The customer provided an example of missing result flags for one patient: the customer performed patient testing on a cobas 8000 c 702 module serial number (b)(4).Reportedly the patient's initial results were urine total protein <0.07 g/l and urine creatinine <0.1 mmol/l with no alarm codes or flags.These results were released from the cobas infinity core software and reported outside the laboratory.Based on the initial total protein and creatinine results, allegedly the results were missing data flags.The total protein urine/csf reagent lot number was 570146 with an expiration date requested but not provided.The crep2 creatinine plus ver.2 reagent lot number was 591139 with an expiration date requested but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
During the investigation, the allegation could not be reproduced in a virtual environment.To continue with the investigation, the customer site was accessed.Information about the reported order could not be found in system trace or log files.The database was revised and it was observed that the tests of the order were not validated by the automatic validation process, but by user profiles.The tests that had alarms were correctly blocked from automatic validation, following the customer¿s validation criteria.There was no evidence in the system that supported that there had been a software issue in the cobas infinity that lead to the reported situation.With the available information, the investigation determined that there was no software issue or product problem.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14630922
Report Number1823260-2022-01663
Device Sequence Number3739313
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/04/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown